# SDR SWAA2012082707007

- Difficulty date: August 23, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 19,012 hours, 11,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR STOP RELEASE COLLAR WORN.  REMOVED AND REPLACED GIRT BAR ASSY PER AMM.
